Differential and Integral Equations

Asymptotic stability of the equilibrium of the damped oscillator

László Hatvani and Vilmos Totik

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 4 (1993), 835-848.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370032237

Mathematical Reviews number (MathSciNet)
MR1222304

Zentralblatt MATH identifier
0788.34052

Subjects
Primary: 34D45: Attractors [See also 37C70, 37D45]
Secondary: 34C15: Nonlinear oscillations, coupled oscillators 70K20: Stability

Citation

Hatvani, László; Totik, Vilmos. Asymptotic stability of the equilibrium of the damped oscillator. Differential Integral Equations 6 (1993), no. 4, 835--848. https://projecteuclid.org/euclid.die/1370032237


Export citation